View Single Post
Old 02-06-2010, 03:27 PM   #1
ekw ekw is offline
Newbie
(female)
 
Join Date: Feb 2010
Location: Texas
Posts: 1
ekw HB User
Tingling face and Xanax

My daughter is trying to wean off Xanax because they are trying to get pregnant. She was only taking the Xanax to get her through a really stressful situation and only took it for about 7 months before trying to wean off. She cut down to one half of a .25mg pill once a day, but for the last 3 months when she doesn't take it at all she gets this tingling sensation starting above one eye and extends down her nose to her upper lip. Taking one of those 1/2 pills will stop it for a few hours but it comes back. She did have nose bleeds before this started but those have stopped now. Is this from the Xanax? Will it ever stop? She doesn't want to take Xanax at all and feels that she doesn't need to now that the original situation is resolved. She hasn't been able to get a good answer from her Dr. as to how long this will last and if for sure it is from weaning off the Xanax. Thank you.